# SDR ASAA2023103145955

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 43,003 hours, 12,515 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSS FEED STUCK OPEN FOR SEVERAL MINUTES IN CRUISE. CIRCUIT BREAKER NOT TRIPPED. RECYCELED SEVERAL TIMES AND EVENTUALLY CLOSED. GROUNDED - YES. PERFORMED CROSSFEED VALVE OPERATIONAL TEST REF AMM 28-22-21. OPS NORMAL WITH NO DEFECTS NOTED. NO PREVIOUS HISTORY PAAST 30 DAYS.
